Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243309] of Paul S. Aspinwall

Papers Published

  1. Aspinwall, PS; Horja, RP; Karp, RL, Massless D-branes on Calabi-Yau threefolds and monodromy, Communications in Mathematical Physics, vol. 259 no. 1 (2005), pp. 45-69 [hep-th/0209161], [doi]
    (last updated on 2017/12/14)

    Abstract:
    We analyze the link between the occurrence of massless B-type D-branes for specific values of moduli and monodromy around such points in the moduli space. This allows us to propose a classification of all massless B-type D-branes at any point in the moduli space of Calabi-Yau's. This classification then justifies a previous conjecture due to Horja for the general form of monodromy. Our analysis is based on using monodromies around points in moduli space where a single D-brane becomes massless to generate monodromies around points where an infinite number become massless. We discuss the various possibilities within the classification. © Springer-Verlag 2005.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320